# SDR SWAA2024042566924

- Difficulty date: March 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 500D,  STR19R AT WING TO BODY FAIRING.   REPLACED SUPPORT ANGLE IAW SRM 51-10-02 ITEM 9, SRM 51-40-02, & DRAWING 116A3010 REV. C .
